# SDR CALA2009040300177

- Difficulty date: April 3, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 37,252 hours, 12,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY AISLE LIGHTING INOPERATIVE AT SEAT ROWS 15 - 21 LEFT, R-1, R-2, R-3 LEFT AND AT FORWARD GALLEY.  REPLACED BATTERY PACKS AND CHARGERS AT FORWARD GALLEY OVERHEAD AND LEFT MID-CABIN POSITIONS PER AMM 33-51-06-960-805 AND AMM 33-51-06-960-806.  OPERATIONAL CHECKS GOOD.
